Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Northern Indiana

July 13, 2016Pulaski County, White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2016, 7:53 PM EDT for Pulaski County, White County, Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 7:53 PM EDT (23:53 UTC)
Expired
Jul 13, 2016, 8:45 PM EDT
In force
52 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

056 
WUUS53 KIWX 132353
SVRIWX
INC131-181-140045-
/O.NEW.KIWX.SV.W.0037.160713T2353Z-160714T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PULASKI COUNTY IN INDIANA...
  WHITE COUNTY IN INDIANA...

* UNTIL 845 PM EDT/745 PM CDT/

* AT 752 PM EDT /652 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NEAR KENTLAND TO FOWLER TO NEAR
  OTTERBEIN...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...
  REYNOLDS...CHALMERS...BURNETTSVILLE...BELL CENTER...IDAVILLE...
  INDIANA BEACH...SITKA...HEADLEE...LEE...CEDAR POINT...GOLDEN
  HILL...LAKESIDE IN PULASKI COUNTY...NORWAY...BADGER GROVE AND
  SMITHSON.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4084 8710 4084 8699 4091 8699 4091 8693
      4101 8693 4090 8659 4075 8658 4073 8660
      4074 8675 4073 8676 4072 8675 4070 8676
      4069 8675 4068 8676 4068 8674 4066 8678
      4059 8677 4056 8681 4057 8710
TIME...MOT...LOC 2352Z 220DEG 31KT 4082 8750 4060 8732 4047 8705 

HAIL...<.75IN
WIND...60MPH
 
$$

FISHER
2 follow-up statements
387 
WWUS53 KIWX 140018
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT WED JUL 13 2016

INC131-181-140045-
/O.CON.KIWX.SV.W.0037.000000T0000Z-160714T0045Z/
PULASKI IN-WHITE IN-
818 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
EDT/745 PM CDT/ FOR SOUTHWESTERN PULASKI AND WHITE COUNTIES...

AT 816 PM EDT /716 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR REMINGTON TO 7 MILES NORTHWEST OF
BROOKSTON TO NEAR DELPHI...MOVING NORTHEAST AT 40 MPH. THUNDERSTORMS
WERE OCCURRING ACROSS ALL OF WHITE COUNTY WITH ADDITIONAL DAMAGING
WIND POTENTIAL FROM ACROSS SOUTHEAST WHITE COUNTY. 

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...REYNOLDS...
CHALMERS...BURNETTSVILLE...BELL CENTER...IDAVILLE...INDIANA BEACH...
SITKA...HEADLEE...LEE...CEDAR POINT...GOLDEN HILL...LAKESIDE IN
PULASKI COUNTY...NORWAY...BADGER GROVE AND SMITHSON.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4084 8710 4084 8699 4091 8698 4091 8693
      4101 8693 4090 8659 4075 8658 4073 8660
      4074 8675 4073 8676 4072 8675 4070 8676
      4069 8675 4068 8676 4068 8674 4066 8678
      4059 8677 4056 8681 4057 8710
TIME...MOT...LOC 0016Z 235DEG 35KT 4077 8711 4068 8694 4055 8674 

HAIL...<.75IN
WIND...60MPH
 
$$

FISHER
895 
WWUS53 KIWX 140036
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 PM EDT WED JUL 13 2016

INC131-181-140046-
/O.EXP.KIWX.SV.W.0037.000000T0000Z-160714T0045Z/
PULASKI IN-WHITE IN-
836 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PULASKI AND WHITE
COUNTIES WILL EXPIRE AT 845 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM
EDT/MIDNIGHT CDT/ FOR INDIANA.

LAT...LON 4084 8710 4084 8699 4091 8698 4091 8693
      4101 8693 4090 8659 4075 8658 4073 8660
      4074 8675 4073 8676 4072 8675 4070 8676
      4069 8675 4068 8676 4068 8674 4066 8678
      4059 8677 4056 8681 4057 8710
TIME...MOT...LOC 0034Z 220DEG 31KT 4077 8711 4068 8694 4055 8674 

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:42 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 13, 7:42 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
742 PM EDT WED JUL 13 2016

.SYNOPSIS...
Issued at 739 PM EDT Wed Jul 13 2016

Showers and thunderstorms will continue across the area this
evening. Some of these storms could be severe, with damaging winds
and heavy rainfall. A cold front will move through the area
Thursday, continuing the chance of storms. High pressure will move
across the area Friday and Saturday providing fair weather with
temperatures a bit below normal. As the high moves east Sunday,
warmer and more humid air along with a chance of thunderstorms
will return to the area and continue into early next week.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 300 PM EDT Wed Jul 13 2016

Weak MCV remnants into nw IN as of 18z is expected to spark isolated
to scattered convection into areas mainly along/east of US 31 late
this afternoon. Moderate boundary layer destabilization given slight
cooling aloft over a warm/moist near sfc layer more than adequate
for development, but rather paltry warm sector wind field and weak
forcing (capping concerns) does bring coverage/probability into
question...hence the 30-50 percent type PoPs. The main threats for
the remainder of the afternoon will be lightning and isolated wind
gusts > 50 mph.

Another/stronger convectively aided shortwave over IA/northern MO
will continue to progress east and provide the next opportunity for
more widespread convection this evening into the early overnight (01-
06z). Stronger wind fields and forcing on leading edge of synoptic
scale height falls should allow upscale growth of MCS over eastern
IA/MO into IL early this evening. What happens east from here
remains of low confidence given outrun from slightly better upper
support (shear/buoyancy balance offset) and potential for stronger
bowing segment to focus more along leftover instability
gradient/outflow through central IL/IN. This gradient/outflow will
be the key as it attempts to mix north late this afternoon/evening
possibly bringing the severe threat north into our area (best
chances south of the US 30 corridor in Indiana). Any bowing segment
would present a wind damage threat and potentially a brief spinup
tornado. Stay tuned for updates this evening. Mainly dry conditions
are then expected in wake of composite outflow later
tonight/Thursday morning.

The main cold front will translate southeast through the local area
Thursday afternoon as mid-level trough works east through the Great
Lakes region. Will finally have the deep background flow/shear
necessary for better organization tomorrow...yet weak frontal
convergence/deep layer ascent and southward exit of deeper moisture
tied to tonight's composite outflow/pre-frontal trough should limit
the severe threat/coverage...although low chances warranted mainly
along/southeast of US-24. Temperatures will likely overachieve
somewhat tomorrow given deep mixing and lowering dewpoints under a
mostly/partly sunny sky.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 300 PM EDT Wed Jul 13 2016

Friday into Saturday will be characterized by much cooler/less humid
conditions as fresh canadian airmass builds in post-frontal. Passage
of a weak secondary trough on Friday is allowing some model guidance
print out some light QPF. Opted to retain silent 10 PoP given dry
airmass and weak forcing along this secondary feature. Sfc high
pressure then builds in Friday night through Saturday night as
subsidence/height rises in flat flow.

An upper level ridge (595-600 dm at 500 mb) and associated dome of
extreme heat will build/expand across the central US later Sunday
through next week. Theta-e ridge/frontal boundary on the northeast
fringe of this feature will likely be positioned in the vicinity
late Sunday through the middle of next resulting in chances for
showers/storms in ring of fire type pattern. Heat/humidity levels
will also gradually increase, especially by late next week/weekend
(just beyond this forecast period) as upper ridge becomes better
established into the Ohio Valley and western Great Lakes.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 738 PM EDT Wed Jul 13 2016

Ongoing convection upstream of the terminals is main concern for
this forecast. Ongoing showers/thunderstorms near terminals at
forecast issuance time are ending, however a line of storms
upstream should hold together, moving into KSBN around 01Z and
KFWA around 02Z. Storms should clear the area around 06Z. Will
ammend as needed based on radar and obs trends. Some MVFR
conditions possible in the wake of these storms at KFWA, and
refined timing from previous forecast.&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...NG
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...NG

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 13, 4:11 AM EDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EDT WED JUL 13 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-141000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
411 AM EDT WED JUL 13 2016 /311 AM CDT WED JUL 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS WITH
DAMAGING WINDS AND HAIL ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING. ALSO, THE HEAT INDEX WILL BE IN THE 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. ISOLATED STRONG
STORMS ARE POSSIBLE OVER NORTHWEST OHIO THURSDAY AFTERNOON. THERE
IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-141000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 AM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED STORMS WITH WINDS
GREATER THAN 40 KNOTS AND HAIL ARE POSSIBLE THIS AFTERNOON AND
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING.

THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 13, 7:13 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     DECATUR                 40.83N 84.93W
07/13/2016                   ADAMS              IN   EMERGENCY MNGR

            LARGE LIMBS DOWNED. STRUCTURAL DAMAGE ON
            SIDING OFF A HOME. WINDS ESTIMATED AT 55-60
            MPH. .

&&

MCD
Local storm report, Jul 13, 7:14 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
714 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     OTTAWA                  41.02N 84.04W
07/13/2016  M55 MPH          PUTNAM             OH   TRAINED SPOTTER

            WITH OUTFLOW AHEAD OF THE STORM.

&&

MCD
Local storm report, Jul 13, 7:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     OTTAWA                  41.02N 84.04W
07/13/2016  M58 MPH          PUTNAM             OH   TRAINED SPOTTER

            SMALL BRANCHES 1-3" IN DIAMETER DOWNED. ALSO
            REPORTED DIME SIZED HAIL. .

&&

MCD
Local storm report, Jul 13, 7:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     3 NW JEWELL             41.36N 84.33W
07/13/2016                   DEFIANCE           OH   TRAINED SPOTTER

            ESTIMATED 55-60 MPH WINDS. 5 LARGE TREES
            DOWNED-NO ESTIMATE ON SIZE/HEALTH. TREE
            BRANCHES BLOWN DOWN-APPROXIMATELY 6 INCHES
            IN DIAMETER.

&&

MCD
Local storm report, Jul 13, 7:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     NAPOLEON                41.39N 84.13W
07/13/2016                   HENRY              OH   PUBLIC

            LARGE TREE DOWNED ACROSS TWO
            YARDS-APPROXIMATELY 1 FT DIAMETER.

&&

MCD
Local storm report, Jul 13, 7:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     2 WSW LIMA              40.73N 84.14W
07/13/2016                   ALLEN              OH   AMATEUR RADIO

            SEVERAL TREES AND TREE LIMBS DOWNED IN LIMA.
            ROOF DAMAGE ALSO REPORTED BUT DETAILS ON
            ROOF WERE UNAVAILABLE.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 4:36 PM EDTSpecial Weather StatementIWXBlackford39 min
Jul 13, 5:13 PM EDTSpecial Weather StatementIWXBlackford47 min
Jul 13, 5:24 PM EDTSevere Thunderstorm WarningIWXAdams36 min
Jul 13, 5:43 PM EDTSpecial Weather StatementIWXJay47 min
Jul 13, 6:14 PM EDTSevere Thunderstorm WarningIWXAdams, Jay, Wells22 min
Jul 13, 6:27 PM EDTSpecial Weather StatementIWXElkhart, Saint Joseph63 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph43 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.